# SDR ASAA9710132

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION WAS FOUND ON THE UPPER AND LOWER SURFACES ON THE FORWARD FLANGE EDGE OF BS 947.5 FLOORBEAM AT LBL 4.25, 9.50, AND 15.25.  REPAIRED PER EA 5310-01564 AND BOEING TELEX ASA-SEA-97-0315RR.  (M)
